# SDR AALA20060872

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241202
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCO - EMERGENCY LIGHT AT MID GALLEY LEFT SIDE FLOOR LEVEL HAS LOOSE LENS.  SECURED LENS FROM EMERGENCY LIGHT AT MID GALLEY LEFT SIDE FLOOR LEVEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
